# SDR HNAA2022052500186

- Difficulty date: May 15, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E911901 - THERE IS A POSSIBLE SKIN CRACK AROUND A RIVET ON FR 78, STGR 6L - 7L .... FABRICATED AND INSTALLED SERVICEABLE SKIN BUSHING ON FR 78 BTW STR 6L-7L IAW EMB 145 SRM 53-32-01, ITEM 9, FIG. 213 AND EO1-53-22-0098
